# SDR UIEA200600130

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 94,679 hours, 18,511 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER -H- FITTING ATTACH WEB FOUND CRACKED AFT FITTING REMOVED.  LEFT WING NR 5 SPOILER -H- FITTING ATTACH WEB CRACKED, AREA REPAIRED AS PER SRM 51-40-02 FIG 1 AT LEFT WING WBL 373 TO WBL 395.
